Asymptotic estimates for spectral functions connected with hypoelliptic differential operators

Nils Nilsson

TBD mathscidoc:1701.332226

Arkiv for Matematik, 5, (6), 527-540, 1965.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:33 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{nils1965asymptotic,
  title={Asymptotic estimates for spectral functions connected with hypoelliptic differential operators},
  author={Nils Nilsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203433302524035},
  booktitle={Arkiv for Matematik},
  volume={5},
  number={6},
  pages={527-540},
  year={1965},
}
Nils Nilsson. Asymptotic estimates for spectral functions connected with hypoelliptic differential operators. 1965. Vol. 5. In Arkiv for Matematik. pp.527-540. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203433302524035.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved